American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22A05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Sylvain E. Cappell and Julius L. Shaneson. Nonlinear similarity of matrices. Bull. Amer. Math. Soc. 1 (1979) 899-902. MR 546313.
Abstract, references, and article information   
View Article: PDF

[2] Sylvain E. Cappell and Julius L. Shaneson. Linear algebra and topology. Bull. Amer. Math. Soc. 1 (1979) 685-687. MR 532553.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1